Access count of this item: 163

Files in This Item:
File Description SizeFormat 
1278_07.pdf1.39 MBAdobe PDFView/Open
Title: A Characterization of Weighted Fock Space Operators (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Ji, Un Cig
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 96
End page: 113
URI: http://hdl.handle.net/2433/42335
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.